# SDR SWAA2024123071499

- Difficulty date: November 25, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT CABIN BS1016 LBL3 WL208.   REMOVED AND REPLACED AFT CABIN TENSION STRAP BS-1016; LBL3; WL208 IAW SRM 51-40-02-0G-0 AND DWG#147A5600 REV-C.
